# SDR USAA050798

- Difficulty date: June 23, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N590US
- Make and model: Boeing 737301
- Aircraft serial: 23935
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND WEB/INTERCOSTAL CRACKED .125 INCH, STATION 294.5 STRINGER 7L.  INSTALLED ANGLE REPAIR OVER CRACKED AREA PER SRM 53-10-15, 51-70-13.  (M)
